# SDR AALA20111023TUL01

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 49,437 hours, 16,898 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INNER CHORD ON THE RIGHT NUMBER 2 PASSENGER/SERVICE ENTRY DOOR, AT THE UPPER FRAME.  ROUTED AREA TO REMOVE CRACK.  FABRICATED AND INSTALLED DOUBLER PER EA COMP-52-019858.
